Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Problemas con neuropatias
Sep 2, 2003

Querido Nelson, Estoy Inyectandome Serostim para evitar perdida de masa mucular en la cara y el cuerpo en general, pero me produce neuropatias y dolores en todo el cuerpo, tambien se me ha inchado la pierna derecha en donde habia tenido un cuagulo. Mi pregunta es si los sintomas se disminuirian reduciendo la dosis. La dosis es de una ampolla de 6mg. El cocktel que estoy tomando es Combivir y Viared, ademas estoy tomando L-Carnitine y sesiones de acupuntura. Si cambiase la Serostin por totesterona los resultados serian similares?

Response from Mr. Vergel

Baja la dosis a 2-3 mg/dia o cada otro dia a ver si tus sintomas se mejoran. La Deca Durabolin y la testosterona tambien son efectivas para aumentar la masa muscular sin esos efectos secundarios del Serostim. Mucah gente mezclan los tres productos en un programa. Donde vives? Si lees ingles te recomiendo que leas mi libro Built to Survive. Tambien tengo una seccion en Espanol en: http://www.medibolics.com/PoWeRespanol.htm

Nelson



Previous
Exercising and diet
Next
Criticism of response to Alcohol and HIV question

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement